Search Results

There are 89253 results for: content related to: Connectivity keeping paths in k -connected graphs

  1. On packing 3-vertex paths in a graph

    Journal of Graph Theory

    Volume 36, Issue 4, April 2001, Pages: 175–197, Atsushi Kaneko, Alexander Kelmans and Tsuyoshi Nishimura

    Article first published online : 21 FEB 2001, DOI: 10.1002/1097-0118(200104)36:4<175::AID-JGT1005>3.0.CO;2-T

  2. Connectivity keeping trees in k-connected graphs

    Journal of Graph Theory

    Volume 69, Issue 3, March 2012, Pages: 324–329, W. Mader

    Article first published online : 1 FEB 2011, DOI: 10.1002/jgt.20585

  3. Circumference and Pathwidth of Highly Connected Graphs

    Journal of Graph Theory

    Emily A. Marshall and David R. Wood

    Article first published online : 15 OCT 2014, DOI: 10.1002/jgt.21825

  4. Antimagic labelling of vertex weighted graphs

    Journal of Graph Theory

    Volume 70, Issue 3, July 2012, Pages: 348–350, Tsai-Lien Wong and Xuding Zhu

    Article first published online : 22 JUL 2011, DOI: 10.1002/jgt.20624

  5. When every k-cycle has at least f(k) chords

    Journal of Graph Theory

    Volume 68, Issue 2, October 2011, Pages: 137–147, Terry A. McKee

    Article first published online : 12 NOV 2010, DOI: 10.1002/jgt.20547

  6. Forbidden Induced Subgraphs for Toughness

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 191–202, Katsuhiro Ota and Gabriel Sueiro

    Article first published online : 16 MAY 2012, DOI: 10.1002/jgt.21667

  7. Recognizing connectedness from vertex-deleted subgraphs

    Journal of Graph Theory

    Volume 67, Issue 4, August 2011, Pages: 285–299, Andrew Bowler, Paul Brown, Trevor Fenner and Wendy Myrvold

    Article first published online : 12 NOV 2010, DOI: 10.1002/jgt.20531

  8. Parameters Related to Tree-Width, Zero Forcing, and Maximum Nullity of a Graph

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 146–177, Francesco Barioli, Wayne Barrett, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben, Bryan Shader, P. van den Driessche and Hein van der Holst

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21637

  9. Gallai's Conjecture For Graphs of Girth at Least Four

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 256–274, Peter Harding and Sean McGuinness

    Article first published online : 6 MAR 2013, DOI: 10.1002/jgt.21735

  10. On the number of shredders

    Journal of Graph Theory

    Volume 31, Issue 3, July 1999, Pages: 195–200, Tibor Jordán

    Article first published online : 21 JUL 1999, DOI: 10.1002/(SICI)1097-0118(199907)31:3<195::AID-JGT4>3.0.CO;2-E

  11. An El-Zahár type condition ensuring path-factors

    Journal of Graph Theory

    Volume 28, Issue 1, May 1998, Pages: 39–42, Robert Johansson

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0118(199805)28:1<39::AID-JGT4>3.0.CO;2-G

  12. A Brooks-Type Theorem for the Bichromatic Number

    Journal of Graph Theory

    Dennis D. A. Epple and Jing Huang

    Article first published online : 23 DEC 2014, DOI: 10.1002/jgt.21850

  13. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Article first published online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  14. Removable edges in 3-connected graphs

    Journal of Graph Theory

    Volume 14, Issue 4, September 1990, Pages: 465–473, Derek A. Holton, Bill Jackson, Akira Saito and Nicholas C. Wormald

    Article first published online : 5 OCT 2006, DOI: 10.1002/jgt.3190140410

  15. Independence, odd girth, and average degree

    Journal of Graph Theory

    Volume 67, Issue 2, June 2011, Pages: 96–111, Christian Löwenstein,, Anders Sune Pedersen,, Dieter Rautenbach, and Friedrich Regen

    Article first published online : 12 NOV 2010, DOI: 10.1002/jgt.20518

  16. Total domination in 2-connected graphs and in graphs with no induced 6-cycles

    Journal of Graph Theory

    Volume 60, Issue 1, January 2009, Pages: 55–79, Michael A. Henning and Anders Yeo

    Article first published online : 19 JUL 2008, DOI: 10.1002/jgt.20345

  17. On the diameter of i-center in a graph without long induced paths

    Journal of Graph Theory

    Volume 30, Issue 3, March 1999, Pages: 235–241, Jinquan Dong

    Article first published online : 13 MAY 1999, DOI: 10.1002/(SICI)1097-0118(199903)30:3<235::AID-JGT8>3.0.CO;2-C

  18. Contractible elements in k-connected graphs not containing some specified graphs

    Journal of Graph Theory

    Volume 58, Issue 2, June 2008, Pages: 97–109, Shinya Fujita and Ken-ichi Kawarabayashi

    Article first published online : 20 MAR 2008, DOI: 10.1002/jgt.20297

  19. Nowhere-zero 3-flows in locally connected graphs

    Journal of Graph Theory

    Volume 42, Issue 3, March 2003, Pages: 211–219, Hong-Jian Lai

    Article first published online : 30 JAN 2003, DOI: 10.1002/jgt.10085

  20. Pebbling Graphs of Fixed Diameter

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 302–310, Luke Postle

    Article first published online : 21 FEB 2013, DOI: 10.1002/jgt.21736